Loading... Please wait...

pms-Doparafen F

Price:
$ 14.38
SKU:
Paracetamol 500mg + Ibuprofen 200mg + Diphenhydramine 12,5mg
Weight:
0.50 LBS
Shipping:
Calculated at checkout
Quantity:
Bookmark and Share


Product Description

MÔ TẢ   1 hộp 10 vỉ = 100 Viên = $14.38

Thành phần:

Mỗi viên nén chứa:

- Paracetamol ………………………………… 500mg.

- Ibuprofen …………...…………………… 200mg.

- DiphenhydraminHCl ………………… 12.5mg.

Tá dược: Tinh bột bắp.

Thông tin chi tiết:

Do-Parafen chứa các hoạt chất có tính giảm đau, hạ sốt kháng viêm và kháng Histamin.

Chỉ định:

-DO-PARAFEN được chỉ định để điều trị các triệu chứng đau nhức do cảm cúm, viêm mũi, viêm xoang, dị ứng với thời tiết.

-DO-PARAFEN làm giảm các triệu chứng do các bệnh nhiễm trùng đường hô hấp trên như sốt, nhức đầu, sổ mũi.

Liều dùng-Cách dùng:

Người lớn: - 01 viên/lần, 2-4 lần mổi ngày. Nên uống thuốc trong bửa ăn

Trình bày:

- Hộp 2 Vĩ x 20 viên.

- Hộp 05 vĩ x 04 viên.

- Hộp 10 vĩ x 10 viên.

- Chai 100 viên.

Bảo quản: Bảo quản dưới 25°C, tránh ẩm và ánh sáng.

HẠN DÙNG: 24 tháng kể từ ngày sản xuất

 1 box 10 blisters = 100 tablets = $14.38 

 DESCRIPTION 

Ingredients: Each Tablet contains:

-Paracetamol....................................... 500 mg.

-Ibuprofen.................................... 200mg.

-DiphenhydraminHCI........................... 12.5mg.

Excipient: corn starch.

Details:

Do-Parafen contains the active ingredient has analgesic, anti-inflammatory and antipyretic and antihistaminic.

Specify:

-DO-PARAFEN is indicated for the treatment of symptoms pain due to flu, rhinitis, sinusitis, allergic weather.

-DO-PARAFEN reduce the symptoms caused by upper respiratory tract infection such as fever, headache, runny nose.

Dosage-usage:

adults: 1 capsule/time, 2-4 times each day with meal

Presentation:

-A Box with 2 blisters x 20 tablets in each blister.

-A Box with 5 blisters x 4 tablets in each blister.

-A Box with 10 blisters x 10 tablets in each blister.

-A Bottle of 100 capsules.

Storeage: preserving under 25° C, avoid moisture and light.

EXPIRES: 24 months from the production date

 

Thành phần:

Mỗi viên nén chứa:

- Paracetamol ………………………………… 500mg.

- Ibuprofen …………...…………………… 200mg.

- DiphenhydraminHCl ………………… 12.5mg.

Tá dược: Tinh bột bắp.

Thông tin chi tiết:

Tính chất:

Do-Parafen chứa các hoạt chất có tính giảm đau, hạ sốt kháng viêm và kháng Histamin.

Chỉ định:

-DO-PARAFEN được chỉ định để điều trị các triệu chứng đau nhức do cảm cúm, viêm mũi, viêm xoang, dị ứng với thời tiết.

-DO-PARAFEN làm giảm các triệu chứng do các bệnh nhiễm trùng đường hô hấp trên như sốt, nhức đầu, sổ mũi.

Liều dùng-Cách dùng:

Người lớn: - 01 viên/lần, 2-4 lần mổi ngày. Nên uống thuốc trong bửa ăn

Trình bày:

- Hộp 2 Vĩ x 20 viên.

- Hộp 05 vĩ x 04 viên.

- Hộp 10 vĩ x 10 viên.

- Chai 100 viên.

Bảo quản: Bảo quản dưới 25°C, tránh ẩm và ánh sáng.

HẠN DÙNG: 24 tháng kể từ ngày sản xuất


Warranty Information

Only Available By Prescription

Currency Converter

Choose a currency below to display product prices in the selected currency.

United States USD
Viet Nam Vietnam

Add to Wish List

Click the button below to add the pms-Doparafen F to your wish list.

You Recently Viewed...